# SDR E4EB2015120707

- Difficulty date: June 1, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LOWER SURFACE OF MIDDLE INTERCOSTAL INSIDE STRUCTURAL BOX AT AFT OTBD CORNER OF LT MLW WW.  GAINED ACCESS, FOUND 4 EA INTERCOSTALS CORRODED.  REMOVED CORROSION & BLEND IS OUT OF LIMITS.  FABRICATED REPLACEMENT INTERCOSTALS & INSTALLED IAW SRM.
